Alert archive / South Dakota / Wind Chill Warnings in 2016
Wind Chill Warning 1, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind chill warning at Jan 16, 2016, 2:55 AM CST for Big Stone County, Traverse County, Minnesota; 19 counties in South Dakota. It took effect at Jan 16, 2016, 6:00 PM CST. It was in force for 16 hr. 13 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 16, 2016, 2:55 AM CST (08:55 UTC)
- In effect from
- Jan 16, 2016, 6:00 PM CST
- Expired
- Jan 17, 2016, 10:12 AM CST
- In force
- 16 hr
- Issued by
- NWS Aberdeen, SD
All 21 counties
Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Day County, SD, Deuel County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hyde County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 35 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 16, 8:15 PM CST | EXTR WIND CHILL -37 | 10 W Long Lake, SD | |
| Jan 16, 9:01 PM CST | EXTR WIND CHILL -35 | 2 Ene Sisseton, SD | |
| Jan 16, 11:55 PM CST | EXTR WIND CHILL -39 | 1 Ene Clark, SD | |
| Jan 17, 1:05 AM CST | EXTR WIND CHILL -39 | 2 Se Richmond Lake Rec, SD | |
| Jan 17, 2:00 AM CST | EXTR WIND CHILL -36 | Leola, SD | |
| Jan 17, 2:15 AM CST | EXTR WIND CHILL -47 | 10 W Long Lake, SD | |
| Jan 17, 2:40 AM CST | EXTR WIND CHILL -36 | 1 Nw Highmore, SD | |
| Jan 17, 2:53 AM CST | EXTR WIND CHILL -37 | 3 Ese Aberdeen, SD | |
| Jan 17, 3:41 AM CST | EXTR WIND CHILL -37 | 5 E Danforth, SD | |
| Jan 17, 3:53 AM CST | EXTR WIND CHILL -36 | 1 Wnw Watertown, SD | |
| Jan 17, 3:56 AM CST | EXTR WIND CHILL -36 | 2 Ene Sisseton, SD | |
| Jan 17, 5:30 AM CST | EXTR WIND CHILL -35 | Selby, SD | |
| Jan 17, 5:35 AM CST | EXTR WIND CHILL -36 | 1 Wnw Saint Lawrence, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 8.9 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
091 WWUS43 KABR 160855 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 255 AM CST SAT JAN 16 2016 ...ARCTIC CHILL CONTINUES INTO SUNDAY... .ARCTIC AIR WILL REMAIN WITH US FOR THE NEXT FEW DAYS. COLDEST WIND CHILL VALUES THIS MORNING WILL BE OVER THE COTEAU AND INTO WESTERN MINNESOTA. MUCH COLDER TEMPERATURES ARE EXPECTED FOR THIS EVENING AND CONTINUING INTO MID DAY SUNDAY. SDZ006-011-019-020-022-023-161700- /O.CAN.KABR.WC.Y.0003.000000T0000Z-160116T1800Z/ /O.NEW.KABR.WC.W.0001.160117T0300Z-160117T1800Z/ BROWN-DAY-CLARK-CODINGTON-HAMLIN-DEUEL- INCLUDING THE CITIES OF...ABERDEEN...WEBSTER...CLARK... WATERTOWN...CASTLEWOOD...CLEAR LAKE 255 AM CST SAT JAN 16 2016 ...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY... ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY. THE WIND CHILL ADVISORY HAS BEEN CANCELLED. * EXPECT WIND CHILLS TO RANGE FROM 25 BELOW ZERO TO 40 BELOW ZERO BETWEEN 9 PM THIS EVENING AND 11 AM SUNDAY...WITH THE COLDEST WIND CHILLS OCCURRING AROUND 8 AM SUNDAY. * THE DANGEROUSLY COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 10 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND THE WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. FROST BITE CAN OCCUR QUICKLY AND EVEN HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ MNZ039-046-SDZ007-008-021-161700- /O.NEW.KABR.WC.W.0001.160117T0300Z-160117T1800Z/ /O.CON.KABR.WC.Y.0003.000000T0000Z-160116T1800Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-GRANT- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...MILBANK 255 AM CST SAT JAN 16 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY. * EXPECT WIND CHILLS TO RANGE FROM 15 BELOW ZERO TO 30 BELOW ZERO UNTIL 11 AM THIS MORNING...WITH THE COLDEST WIND CHILLS OCCURRING AROUND 8 AM THIS MORNING. FROSTBITE WILL OCCUR IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. * EXPECT WIND CHILLS TO RANGE FROM 30 BELOW ZERO TO 45 BELOW ZERO BETWEEN 9 PM THIS EVENING AND 11 AM SUNDAY...WITH THE COLDEST WIND CHILLS OCCURRING AROUND 8 AM SUNDAY. FROSTBITE WILL OCCUR IN AS LITTLE AS 10 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND THE WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. FROST BITE CAN OCCUR QUICKLY AND EVEN HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. $$ SDZ004-005-009-010-016>018-036-037-051-161700- /O.NEW.KABR.WC.W.0001.160117T0300Z-160117T1800Z/ CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-POTTER-FAULK-SPINK-HYDE-HAND- BUFFALO- INCLUDING THE CITIES OF...HERREID...EUREKA...MOBRIDGE...IPSWICH... GETTYSBURG...FAULKTON...REDFIELD...HIGHMORE...MILLER... FORT THOMPSON 255 AM CST SAT JAN 16 2016 ...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY. * EXPECT WIND CHILLS TO RANGE FROM 20 BELOW ZERO TO 40 BELOW ZERO BETWEEN 9 PM THIS EVENING AND 11 AM SUNDAY...WITH THE COLDEST WIND CHILLS OCCURRING AROUND 8 AM SUNDAY. * THE DANGEROUSLY COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 10 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND THE WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. FROST BITE CAN OCCUR QUICKLY AND EVEN HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ SDZ003-015-033>035-045-048-161700- /O.NEW.KABR.WC.Y.0004.160117T0300Z-160117T1800Z/ CORSON-DEWEY-STANLEY-SULLY-HUGHES-JONES-LYMAN- INCLUDING THE CITIES OF...MCLAUGHLIN...TIMBER LAKE... FORT PIERRE...ONIDA...PIERRE...MURDO...PRESHO 255 AM CST SAT JAN 16 2016 /155 AM MST SAT JAN 16 2016/ ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM CST /8 PM MST/ THIS EVENING TO NOON CST /11 AM MST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM CST /8 PM MST/ THIS EVENING TO NOON CST /11 AM MST/ SUNDAY. * EXPECT WIND CHILLS TO RANGE FROM 15 BELOW ZERO TO 34 BELOW ZERO BETWEEN 9 PM THIS EVENING AND 11 AM SUNDAY...WITH THE COLDEST WIND CHILLS OCCURRING AROUND 8 AM SUNDAY. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. $$ CONNELLY
5 follow-up statements
481 WWUS43 KABR 161147 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 547 AM CST SAT JAN 16 2016 ...ARCTIC CHILL CONTINUES INTO SUNDAY... .ARCTIC AIR WILL REMAIN WITH US FOR THE NEXT FEW DAYS. COLDEST WIND CHILL VALUES THIS MORNING WILL BE OVER THE COTEAU AND INTO WESTERN MINNESOTA. MUCH COLDER TEMPERATURES ARE EXPECTED FOR THIS EVENING AND CONTINUING INTO MID DAY SUNDAY. MNZ039-046-SDZ007-008-021-162000- /O.CON.KABR.WC.W.0001.160117T0300Z-160117T1800Z/ /O.CON.KABR.WC.Y.0003.000000T0000Z-160116T1800Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-GRANT- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...MILBANK 547 AM CST SAT JAN 16 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY... * EXPECT WIND CHILLS TO RANGE FROM 30 BELOW ZERO TO 45 BELOW ZERO BETWEEN 9 PM THIS EVENING AND 11 AM SUNDAY...WITH THE COLDEST WIND CHILLS OCCURRING AROUND 7 AM SUNDAY. * THE DANGEROUSLY COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 10 MINUTES TO EXPOSED SKIN. * EXPECT WIND CHILLS TO RANGE FROM 15 BELOW ZERO TO 30 BELOW ZERO UNTIL 11 AM THIS MORNING...WITH THE COLDEST WIND CHILLS OCCURRING AROUND 8 AM THIS MORNING. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND THE WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. FROST BITE CAN OCCUR QUICKLY AND EVEN HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. $$ SDZ004>006-009>011-016>020-022-023-036-037-051-162000- /O.CON.KABR.WC.W.0001.160117T0300Z-160117T1800Z/ CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DAY-POTTER-FAULK-SPINK- CLARK-CODINGTON-HAMLIN-DEUEL-HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...HERREID...EUREKA...ABERDEEN... MOBRIDGE...IPSWICH...WEBSTER...GETTYSBURG...FAULKTON...REDFIELD... CLARK...WATERTOWN...CASTLEWOOD...CLEAR LAKE...HIGHMORE...MILLER... FORT THOMPSON 547 AM CST SAT JAN 16 2016 ...WIND CHILL WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY... * EXPECT WIND CHILLS TO RANGE FROM 20 BELOW ZERO TO 40 BELOW ZERO BETWEEN 9 PM THIS EVENING AND 11 AM SUNDAY...WITH THE COLDEST WIND CHILLS OCCURRING AROUND 5 AM SUNDAY. * THE DANGEROUSLY COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 10 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND THE WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. FROST BITE CAN OCCUR QUICKLY AND EVEN HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ SDZ003-015-033>035-045-048-162000- /O.CON.KABR.WC.Y.0004.160117T0300Z-160117T1800Z/ CORSON-DEWEY-STANLEY-SULLY-HUGHES-JONES-LYMAN- INCLUDING THE CITIES OF...MCLAUGHLIN...TIMBER LAKE... FORT PIERRE...ONIDA...PIERRE...MURDO...PRESHO 547 AM CST SAT JAN 16 2016 /447 AM MST SAT JAN 16 2016/ ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM CST /8 PM MST/ THIS EVENING TO NOON CST /11 AM MST/ SUNDAY... * EXPECT WIND CHILLS TO RANGE FROM 15 BELOW ZERO TO 34 BELOW ZERO BETWEEN 9 PM THIS EVENING AND 11 AM SUNDAY...WITH THE COLDEST WIND CHILLS OCCURRING AROUND 6 AM SUNDAY. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. $$
678 WWUS43 KABR 161751 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1151 AM CST SAT JAN 16 2016 ...ARCTIC CHILL CONTINUES INTO SUNDAY... .ARCTIC AIR WILL REMAIN WITH US FOR THE NEXT FEW DAYS. THE COLDEST WIND CHILL VALUES WILL SET IN THIS EVENING AND PERSIST THROUGH SUNDAY MORNING. SDZ005-006-010-011-170200- /O.EXB.KABR.WC.Y.0003.000000T0000Z-160117T0000Z/ /O.EXT.KABR.WC.W.0001.160117T0000Z-160117T1800Z/ MCPHERSON-BROWN-EDMUNDS-DAY- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH...WEBSTER 1151 AM CST SAT JAN 16 2016 ...WIND CHILL ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND CHILL WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * EXPECT WIND CHILLS TO RANGE FROM 20 BELOW ZERO TO 30 BELOW ZERO UNTIL 6 PM THIS EVENING. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. THE WIND CHILL WARNING IS NOW IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY. * EXPECT WIND CHILLS TO RANGE FROM 30 BELOW ZERO TO 40 BELOW ZERO BETWEEN 6 PM THIS EVENING AND 12 PM SUNDAY. * THE DANGEROUSLY COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 10 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND THE WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. FROST BITE CAN OCCUR QUICKLY AND EVEN HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ MNZ039-046-SDZ007-008-021-170200- /O.EXT.KABR.WC.W.0001.160117T0000Z-160117T1800Z/ /O.EXT.KABR.WC.Y.0003.000000T0000Z-160117T0000Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-GRANT- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...MILBANK 1151 AM CST SAT JAN 16 2016 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND CHILL WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY... THE WIND CHILL WARNING IS NOW IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY. * EXPECT WIND CHILLS TO RANGE FROM 30 BELOW ZERO TO 45 BELOW ZERO BETWEEN 6 PM THIS EVENING AND 12 PM SUNDAY. * THE DANGEROUSLY COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 10 MINUTES TO EXPOSED SKIN. THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * EXPECT WIND CHILLS TO RANGE FROM 20 BELOW ZERO TO 30 BELOW ZERO UNTIL 6 PM THIS EVENING. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND THE WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. FROST BITE CAN OCCUR QUICKLY AND EVEN HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. $$ SDZ004-009-016>020-022-023-036-037-051-170200- /O.EXT.KABR.WC.W.0001.160117T0000Z-160117T1800Z/ CAMPBELL-WALWORTH-POTTER-FAULK-SPINK-CLARK-CODINGTON-HAMLIN-DEUEL- HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...HERREID...MOBRIDGE...GETTYSBURG... FAULKTON...REDFIELD...CLARK...WATERTOWN...CASTLEWOOD... CLEAR LAKE...HIGHMORE...MILLER...FORT THOMPSON 1151 AM CST SAT JAN 16 2016 ...WIND CHILL WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY... THE WIND CHILL WARNING IS NOW IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY. * EXPECT WIND CHILLS TO RANGE FROM 30 BELOW ZERO TO 40 BELOW ZERO BETWEEN 6 PM THIS EVENING AND 12 PM SUNDAY. * THE DANGEROUSLY COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 10 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND THE WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. FROST BITE CAN OCCUR QUICKLY AND EVEN HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ SDZ003-015-033>035-045-048-170200- /O.EXT.KABR.WC.Y.0004.160117T0000Z-160117T1800Z/ CORSON-DEWEY-STANLEY-SULLY-HUGHES-JONES-LYMAN- INCLUDING THE CITIES OF...MCLAUGHLIN...TIMBER LAKE... FORT PIERRE...ONIDA...PIERRE...MURDO...PRESHO 1151 AM CST SAT JAN 16 2016 /1051 AM MST SAT JAN 16 2016/ ...WIND CHILL ADVISORY NOW IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO NOON CST /11 AM MST/ SUNDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO NOON CST /11 AM MST/ SUNDAY. * EXPECT WIND CHILLS TO RANGE FROM 20 BELOW ZERO TO 30 BELOW ZERO BETWEEN 6 PM THIS EVENING AND 12 PM SUNDAY. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. $$ TMT
044 WWUS43 KABR 170013 AAA WSWABR URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 613 PM CST SAT JAN 16 2016 ...ARCTIC CHILL CONTINUES INTO SUNDAY... .ARCTIC AIR WILL REMAIN WITH US FOR THE NEXT FEW DAYS. THE COLDEST WIND CHILL VALUES WILL BE THIS EVENING THROUGH SUNDAY MORNING. MNZ039-046-SDZ005>008-010-011-021-171015- /O.EXP.KABR.WC.Y.0003.000000T0000Z-160117T0000Z/ /O.CON.KABR.WC.W.0001.000000T0000Z-160117T1800Z/ TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY- GRANT- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...EUREKA... ABERDEEN...BRITTON...SISSETON...IPSWICH...WEBSTER...MILBANK 613 PM CST SAT JAN 16 2016 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST SUNDAY... * EXPECT WIND CHILLS TO RANGE FROM 30 BELOW ZERO TO 45 BELOW ZERO THROUGH NOON CST SUNDAY. * THE DANGEROUSLY COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 10 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND THE WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. FROST BITE CAN OCCUR QUICKLY AND EVEN HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ SDZ004-009-016>020-022-023-036-037-051-171015- /O.CON.KABR.WC.W.0001.000000T0000Z-160117T1800Z/ CAMPBELL-WALWORTH-POTTER-FAULK-SPINK-CLARK-CODINGTON-HAMLIN-DEUEL- HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...HERREID...MOBRIDGE...GETTYSBURG... FAULKTON...REDFIELD...CLARK...WATERTOWN...CASTLEWOOD... CLEAR LAKE...HIGHMORE...MILLER...FORT THOMPSON 613 PM CST SAT JAN 16 2016 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST SUNDAY... * EXPECT WIND CHILLS TO RANGE FROM 30 BELOW ZERO TO 40 BELOW ZERO THROUGH NOON CST SUNDAY. * THE DANGEROUSLY COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 10 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND THE WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. FROST BITE CAN OCCUR QUICKLY AND EVEN HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ SDZ003-015-033>035-045-048-171015- /O.CON.KABR.WC.Y.0004.000000T0000Z-160117T1800Z/ CORSON-DEWEY-STANLEY-SULLY-HUGHES-JONES-LYMAN- INCLUDING THE CITIES OF...MCLAUGHLIN...TIMBER LAKE... FORT PIERRE...ONIDA...PIERRE...MURDO...PRESHO 613 PM CST SAT JAN 16 2016 /513 PM MST SAT JAN 16 2016/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ SUNDAY... * EXPECT WIND CHILLS TO RANGE FROM 20 BELOW ZERO TO 30 BELOW ZERO THROUGH SUNDAY MORNING. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. $$ MOHR
107 WWUS43 KABR 170934 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 334 AM CST SUN JAN 17 2016 MNZ039-046-SDZ004>011-016>023-036-037-051-171800- /O.CON.KABR.WC.W.0001.000000T0000Z-160117T1800Z/ TRAVERSE-BIG STONE-CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS- WALWORTH-EDMUNDS-DAY-POTTER-FAULK-SPINK-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL-HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...HERREID... EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE...IPSWICH... WEBSTER...GETTYSBURG...FAULKTON...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE...HIGHMORE...MILLER... FORT THOMPSON 334 AM CST SUN JAN 17 2016 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... * EXPECT WIND CHILLS TO RANGE FROM 30 BELOW ZERO TO 45 BELOW ZERO THROUGH MID DAY...WITH THE COLDEST WIND CHILLS OCCURRING AROUND 8 AM THIS MORNING. * THE DANGEROUSLY COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 10 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND THE WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. FROST BITE CAN OCCUR QUICKLY AND EVEN HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ SDZ003-015-033>035-045-048-171800- /O.CON.KABR.WC.Y.0004.000000T0000Z-160117T1800Z/ CORSON-DEWEY-STANLEY-SULLY-HUGHES-JONES-LYMAN- INCLUDING THE CITIES OF...MCLAUGHLIN...TIMBER LAKE... FORT PIERRE...ONIDA...PIERRE...MURDO...PRESHO 334 AM CST SUN JAN 17 2016 /234 AM MST SUN JAN 17 2016/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * EXPECT WIND CHILLS TO RANGE FROM 15 BELOW ZERO TO 34 BELOW ZERO THROUGH MID DAY...WITH THE COLDEST WIND CHILLS OCCURRING AROUND 8 AM THIS MORNING. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. $$ CONNELLY
188 WWUS43 KABR 171612 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1012 AM CST SUN JAN 17 2016 SDZ004>006-009-010-016>018-036-037-051-171800- /O.CAN.KABR.WC.W.0001.000000T0000Z-160117T1800Z/ /O.EXA.KABR.WC.Y.0004.000000T0000Z-160117T1800Z/ CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-POTTER-FAULK-SPINK-HYDE- HAND-BUFFALO- INCLUDING THE CITIES OF...HERREID...EUREKA...ABERDEEN... MOBRIDGE...IPSWICH...GETTYSBURG...FAULKTON...REDFIELD... HIGHMORE...MILLER...FORT THOMPSON 1012 AM CST SUN JAN 17 2016 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. THE WIND CHILL WARNING HAS BEEN CANCELLED. * EXPECT WIND CHILLS TO RANGE FROM 25 BELOW ZERO TO 34 BELOW ZERO THROUGH MID DAY. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MNZ039-046-SDZ007-008-011-019>023-180015- /O.CAN.KABR.WC.W.0001.000000T0000Z-160117T1800Z/ /O.EXB.KABR.WC.Y.0004.000000T0000Z-160118T1600Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 1012 AM CST SUN JAN 17 2016 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST MONDAY... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST MONDAY. THE WIND CHILL WARNING HAS BEEN CANCELLED. * EXPECT WIND CHILLS TO RANGE FROM 25 BELOW ZERO TO 34 BELOW ZERO THROUGH MONDAY MORNING. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ SDZ003-015-033>035-045-048-171800- /O.CON.KABR.WC.Y.0004.000000T0000Z-160117T1800Z/ CORSON-DEWEY-STANLEY-SULLY-HUGHES-JONES-LYMAN- INCLUDING THE CITIES OF...MCLAUGHLIN...TIMBER LAKE... FORT PIERRE...ONIDA...PIERRE...MURDO...PRESHO 1012 AM CST SUN JAN 17 2016 /912 AM MST SUN JAN 17 2016/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * EXPECT WIND CHILLS TO RANGE FROM 25 BELOW ZERO TO 34 BELOW ZERO THROUGH MID DAY. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. $$ DORN
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind chill warning went out at Jan 15, 11:43 PM CST, 3 hours 12 minutes earlier.
Area forecast discussion, Jan 15, 11:43 PM CST, 3 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
1143 PM CST FRI JAN 15 2016
.UPDATE...
ISSUED AT 1140 PM CST FRI JAN 15 2016
INCREASED LIGHT SNOW CHANCES INTO THE EARLY MORNING HOURS.
06Z AVIATION DISCUSSION UPDATED BELOW.
UPDATE ISSUED AT 830 PM CST FRI JAN 15 2016
SCATTERED FLURRIES ARE EXPECTED TO END BY MIDNIGHT ACROSS THE
EAST AS NEW LIGHT SNOW DEVELOPMENT STARTS ALONG AND WEST OF THE
RIVER LATER TONIGHT. ARCTIC AIR WILL CONTINUE TO PUSH INTO THE
REGION THROUGH THE NIGHT AS TEMPERATURES FALL ANOTHER 10 TO 20
DEGREES BY MORNING. ALSO...WIND CHILLS WILL BE ON THE DECLINE
THROUGH THE NIGHT. UPDATED FORECAST.
UPDATE ISSUED AT 535 PM CST FRI JAN 15 2016
00Z AVIATION DISCUSSION UPDATED BELOW.
&&
.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 328 PM CST FRI JAN 15 2016
LIGHT SNOW/FLURRIES CONTINUE TO AFFECT NORTHERN SD SO WILL EXTEND
MENTION OF THIS IN THE FORECAST INTO THE EVENING HOURS. DO NOT
EXPECT ANY ACCUMS...BUT ENOUGH TO AFFECT VSBY SLIGHTLY. EVENING
SHIFT MAY NEED TO MAKE FURTHER ADJUSTMENTS.
MAIN ISSUES IN THE SHORT TERM REVOLVE AROUND WIND CHILL HEADLINES
AND THE ARCTIC COLD AIR SETTLING IN OVER THE REGION. COLD AIR
CONTINUES TO SPILL SOUTHWARD INTO THE CWA OVERNIGHT AS 925 MB TEMPS
DROP TO -20C TO -22C ACROSS NORTHEAST SD BY 12Z SATURDAY MORNING.
WITH A 5 TO 10 MPH NORTHWEST BREEZE BEING MAINTAINED
OVERNIGHT...WIND CHILL VALUES ARE EXPECTED TO FALL TO 20 BELOW TO 30
BELOW ZERO...SO WILL LET THE CURRENT WIND CHILL ADVISORY RIDE WITH
NO CHANGES TO AREAL COVERAGE OR TIMING. WILL NEED TO EXAMINE
POTENTIAL FOR ADDITIONAL HEADLINES BEING ISSUED OVERNIGHT FOR THE
EVEN COLDER WIND CHILLS EXPECTED SATURDAY NIGHT INTO SUNDAY MORNING
WHEN VALUES ARE FORECAST TO FALL INTO THE 30 BELOW TO 40 BELOW ZERO
RANGE. ACTUAL OVERNIGHT LOW TEMPS BOTH SATURDAY NIGHT AND SUNDAY
NIGHT WILL FALL TO AROUND 20 BELOW ZERO FOR THE EASTERN CWA.
ASIDE FROM THE ARCTIC AIR AND WIND CHILL HEADLINES...WILL ALSO BE
WATCHING AN AREA OF LIGHT SNOW MOVING SOUTHEAST ALONG THE BAROCLINIC
ZONE THAT SETS UP OVER WESTERN/CENTRAL SD ON SATURDAY. GOOD
SATURATION SETS UP AND AN AREA OF LIFT IS SHOWN PERSISTING ACROSS
THE AREA INTO THE EARLY EVENING HOURS. COULD BE LOOKING AT AN INCH
OR TWO OF ACCUMS ACROSS THE SOUTHWEST CWA.
.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 328 PM CST FRI JAN 15 2016
STILL LOOKS LIKE A COLD START TO THINGS ON MONDAY...PER THE 12Z
DETERMINISTIC MODEL SOLUTIONS. PRIOR TO THE UPPER LEVEL RIDGE
BUILDING EAST TOWARD THIS AREA NEXT WEEK...THERE IS STILL AT LEAST
ONE NOTABLE MID LEVEL S/W TROF DIVING SEWD THROUGH THE REGION. MODEL
QPF SEEMS TO LEAN TOWARD ENOUGH COVERAGE AREA TO WARRANT SOME POPS
AND SMALLISH QPF AMOUNTS FOR LIGHT SNOW ANCHORED MAINLY ON LATE
MONDAY NIGHT THROUGH TUESDAY. BEYOND THAT...MODELS DRY THINGS OUT
AND WARM THINGS UP BACK INTO THE 20S AND PROBABLY THE 30S /IF NOT
WARMER/...AS 925HPA THERMAL PROGS WARM ABOVE ZERO CELSIUS BY FRIDAY.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1140 PM CST FRI JAN 15 2016
MAINLY MVFR CEILINGS ARE EXPECTED AT ALL LOCATIONS THROUGH TONIGHT
AND SATURDAY. A COUPLE SHORT WAVE TROUGHS DROPPING OUT OF THE
NORTHWEST ALONG WITH ARCTIC AIR PUSHING IN WILL CONTINUE TO BRING
LIGHT SNOW/FLURRIES TO THE AREA INTO SATURDAY. PIR WILL HAVE THE
LOWEST VISIBILITIES WITH A STEADY LIGHT SNOW EXPECTED LATER TONIGHT
THROUGH SATURDAY. VISIBILITIES COULD BE DOWN TO A MILE.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WIND CHILL ADVISORY UNTIL NOON CST SATURDAY FOR SDZ006>008-011-
019>023.
MN...WIND CHILL ADVISORY UNTIL NOON CST SATURDAY FOR MNZ039-046.
&&
UPDATE...MOHR
SHORT TERM...TMT
LONG TERM...DORN
AVIATION...MOHRHazardous weather outlook, Jan 15, 3:35 AM CST, 23 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 335 AM CST FRI JAN 15 2016 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-160945- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 335 AM CST FRI JAN 15 2016 /235 AM MST FRI JAN 15 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT EXTREMELY COLD AIR IS MOVING INTO THE REGION TODAY. WIND CHILL VALUES EAST OF THE MISSOURI TONIGHT WILL DIP INTO THE TEENS AND 20S BELOW ZERO WITH SOME LOCATIONS IN FAR NORTHEAST SOUTH DAKOTA AND WESTERN MINNESOTA AS LOW AS 30 BELOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY TEMPERATURES WILL DROP INTO THE SINGLE DIGITS TO TEENS BELOW ZERO SUNDAY MORNING WITH WIND CHILL VALUES 30 TO 40 DEGREES BELOW ZERO. TEMPERATURES WILL DROP INTO THE SINGLE DIGITS AND TEENS BELOW ZERO AGAIN MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CONNELLY
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 2:55 AM CST | Wind Chill Advisory | ABR | Big Stone, Traverse | 48 hr |
Nearby
Wind Chill Warnings in South Dakota, 2016Wind Chill Warnings in Minnesota, 2016Every wind chill warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.